# SDR SIMA20170914001

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,529 hours, 27,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERNAL OVERWING EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT IAW WIRING MANUAL 33-50-50 AND FOUND THE NR 4 BATTERY AND CHARGER BAD.  R & R THE 4 BATTERY AND CHARGER IAW W/C 33-700-19.  OPS CHECKED GOOD.
